# SDR REXA2014012900149

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 22,201 hours, 19,395 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF HYD 3 LOW PRESS FOLLOWED BY GEAR DISAGREE & NOSE DOOR WARNINGS.  HYD 3 PRESS AT 1600 DURING FAILURE, CLEARED IN 2 MINUTES, ALL MSGS WERE GONE.  ALL PRESS RETURNED TO NORMAL.  COMPLIED WITH PA 05-018 REV K SCENARIO 1 BLED NR 3 HYD SYS & INBD BRAKES.  PERFORMED FUNCTIONAL CHECKS ON LG EXTENSION & RETRACTION.  ALL CHECKS ARE GOOD.  ACFT OK FOR SERVICE AT THIS TIME IAW AMM'S 32-30-00, 32-43-00 & 29-10-00.
